You are here

Numerical Solutions of Partial Differential Equations

Year of Award: 1966

Publication Information: The American Mathematical Monthly, vol. 72, 1965, Part II, pp. 78-84

Summary: The author discusses in a general way and by specific example the approximation of linear partial differential equations by difference quotients.

Read the Article:

About the Author:  Peter D. Lax was born in Budapest, Hungary in 1926 and received his PhD from New York University in 1949. He is currently professor emeritus there.  In 2005, he received the Abel Prize for contributions to the theory and application of partial differential equations.

Author(s): 
Peter D. Lax (New York University)
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

Summary

Dummy View - NOT TO BE DELETED